# SDR XHCR2016FA0000360

- Difficulty date: June 14, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Aircraft: N407CM
- Make and model: Bell 407
- Aircraft serial: 53722
- Engine: Allsn 250C47B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 407362633101
- Part serial: 00777
- Condition: Leaking
- Location: Fuel System
- Part time: 415 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL, PN 407-362-633-101, SN 00777 MANUFACTURED IN 06/23/2006 WAS FOUND TO BE IN AN UNAIRWORTHY CONDITION DURING A ROUTINE 24 MONTH INSPECTION.  IT IS THE METHOD OF FAILURE AND THE TT OF THE PART THAT HAS SPURRED THIS REPORT.  THE FUEL CELL MATERIAL WAS FOUND TO BE COMPLETELY SATURATED/PERMEATED WITH FUEL AND WEEPING EXTERNALLY FROM EVERY SEAM.  THE LEAK WAS OF SUCH QUANTITY THAT EVIDENCE OF THE LEAK WAS DRIPPING ON THE FLOOR AND HAD COMPLETELY PERMEATED THE FUEL CELL TAPE AND SUPPORTS INSIDE THE FUEL CELL.  THIS LED TO MOLD CONTAMINATION AND REQUIRED SUBSTANTIAL TIME TO CLEAN AND SANITIZE THE FUEL CELL AREA.
